MAUDE Adverse Event Report: MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT

MEDINOL LTD ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM; CORONARY DRUG-ELUTING STENT
Model Number 3.5X33
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/26/2020
Type of Reportable Event Malfunction
Event or Problem Description
Case description received form the distributor on feb 27, 2020: as reported, the dr just used an elunir lun350r33us lot #lnrus00307.When the dr got the elunir to his desired destination the stent came off the balloon.Occured inside patient.The device was not implanted no patient injury reported.Additional information received on mar 15, 2020: the intended procedure was sfa/ tibial's the balloon used was a 0.18 saber used for sfa.Snaring out was the intervention done because of the stent dislodgement.No patient information available, such as age, date of birth, weight, height, gender, medical history.The target lesion was anterior tibial.No vessel tortuosity.The lesion was calcified moderately.Unknown percentage of stenosis.The device wan not used for a chronic total occlusion (total occlusion >3 months).Unknown vessel angulation.The device was stored, prepped and handled per the instructions for use (ifu).No damage noted to the package.No anomalies noted to the device when it was taken out of the packaging.The product was inspected prior to use and appeared to be normal.The device prepped normally (i.E.Maintained negative pressure).Unknown if there were any anomalies noted during or after the device was prepped.No unusual force used at any time during the procedure.During prep, the stent was not manipulated.The stent was properly mounted on the system when inspected prior to use.No damages noted prior inserting the product into the patient.Unknown it there was any force/resistance advancing the product to the lesion.The size of sheath used was 6f, sheath brand was terumo.Unknown size and brand of used guidewire.No guide catheter was used.Unknown negative pressure was applied to the stent delivery system.The inflation device was in the neutral position when the system was advancing the stent was entirely dislodged from the system.Dislodgment occured at the lesion site.The doctor was not trying to overcome any difficulty when the stent dislodged.The elunir product removed intact (in one piece) from the patient but mangled.No patient injury.The patient's current status is fine.No procedural cd/film is available for review.The device was discarded at site.
 
Additional Manufacturer Narrative
On mar 26, 2020, the photo of the stent received with the case was reviewed by dr.(b)(6), medinol's interventional cardiologist.He confirmed that "this is a case of off-label use (ant.Tibial).The image shows a stent attached to a snare.".Device history record was reviewed on apr 5th concluded the device was supplied meeting specification.Final investigation report, issued on apr 7th concluded the following: 1.The review of the dhr (device history record) indicates that the product was supplied meeting specifications.2.As the product was not returned for analysis and the film of the procedure was not available for review, it is not possible to reach any conclusion about the reason for the dislodgement with the limited information received.3.The elunir stent is not indicated for use in the anterior tibial artery (leg) and such use is a violation of section 2 of the ifu.4.There was no patient injury.

Brand Name
ELUNIR RIDAFOROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
MEDINOL LTD
beck-tech bldg.
har hotzvim b, 8 hartom st.,
jerusalem, 97775 08
IS  9777508
MDR Report Key9863675
Report Number3003084171-2020-00001
Device Sequence Number14296573
Product Code NIQ
UDI-Device Identifier07290107013765
UDI-Public07290107013765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Model Number3.5X33
Device Catalogue NumberLUN350R33US
Device Lot NumberLNRUS00307
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/22/2020
Supplement Report FDA Received Date04/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;